# SDR IPXA2018080632458

- Difficulty date: July 8, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AILERON L/E RUBSTRIP WAS HEAVYLY CHAFED.  REMOVED AND REPLACED THE RT AILERON IAW AMM 27-10-20-401.
